# SDR ASAA2019041538972

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 20,793 hours, 6,814 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

"ELEC" LIGHT ILLUMINATED AFTER PUSHBACK. ACCOMPLISHED CHECKLIST. GROUNDED - YES. RESET SPCU IAW B737-900 FIM 24-34 TASK 802. PERFORMED BITE CHECK IAW FIM 24-31 TASK 801. ELEC LIGHT EXTINGUISHED. ALL FAULTS CLEARED.
